MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number H965431100
Medical Device Problem Codes Positioning Failure (1158); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block e1: initial reporter's address: (b)(6).Block h6: imdrf device code a0203 captures the reportable event of stent size incorrect.Imdrf impact code f2301 captures the reportable event of another 6 cm stent was implanted to bridge the stricture.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallstent biliary stent was to be implanted in the biliary duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6), 2023.During the procedure, stent deployment could not be controlled in the gradual fashion, but the stent was eventually successfully deployed inside the bile duct.However, it was noted during fluoroscopy that the stent length was shorter than 6 cm.It was noted to be "around 3-4." another 6 cm stent was implanted to bridge the stricture and the procedure was completed.There were no patient complications reported as a result of this event.

Brand Name
WALLSTENT BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18079905
Report Number3005099803-2023-06013
Device Sequence Number6591353
Product Code FGE
UDI-Device Identifier08714729317937
UDI-Public08714729317937
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K000308
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2024
Device Model NumberH965431100
Device Catalogue Number43110
Device Lot Number0029081297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown